• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11457
School of Mathematics
  Title:   Non-self mappings in modular spaces and common fixed point theorems
  Author(s):  A. Razani (Joint with V. Rakocevic and Z. Goodarzi)
  Status:   Published
  Journal: Cent. Eur. J. Math.
  Vol.:  8
  Year:  2010
  Pages:   357-366
  Supported by:  IPM
  Abstract:
The aim of this paper, is to introduce the convex structure (specially, Takahashi convex structure) on modular spaces. Moreover, we are interested in proving some common fixed point theorems for non-self mappings in modular space.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right